MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102878
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation is complete, a supplemental report will be submitted.Both leads were from the same lot.Cls information: product description: evoke closed loop stimulator (cls), model # : 101144, catalog#: 3002, serial/lot #: (b)(6).
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was evaluated for inadequate pain relief and noted that the evoke closed loop stimulator (cls) felt warm during charging.Reprogramming was attempted but could not restore adequate therapy.Lead migration was confirmed via x-ray imaging.A revision procedure was performed and the evoke scs system was replaced.
 
Additional Manufacturer Narrative
The evoke scs system was not returned to saluda.Review of device logs identified no charging related overheating errors and confirmed a disconnected electrode.The root cause of the disconnected electrode and lead migration was unable to be definitively determined.The root cause of the cls temperature issue was unable to be definitively determined.The evoke scs system surgical guide details potential risks associated with surgery and spinal cord stimulation including, "lead migration or suboptimal placement, which may result in undesirable stimulation changes, and the patient may require surgery (including revision, explant, and replacement)".The evoke scs system user manual includes the following warning, "the charger, charger coil and/or cls may become hot during charging.".

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24380081
Report Number3021836309-2026-00035
Device Sequence Number10519019
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9015081754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale